×

Found 9 Documents (Results 1–9)

100
MathJax

Asymptotic behavior of slowly varying solutions of second-order ordinary binomial differential equations with rapidly varying nonlinearity. (English. Ukrainian original) Zbl 1432.34071

J. Math. Sci., New York 236, No. 3, 284-299 (2019); translation from Neliniĭni Kolyvannya 20, No. 3, 346-360 (2017).
MSC:  34D05 34C11 37C60
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic behavior of the solutions of ordinary second-order differential equations with rapidly varying nonlinearities. (English. Russian original) Zbl 1406.34079

Ukr. Math. J. 69, No. 10, 1561-1582 (2018); translation from Ukr. Mat. Zh. 69, No. 10, 1345-1363 (2017).
MSC:  34D05 34A34 37C60
PDF BibTeX XML Cite
Full Text: DOI

Asymptotics of solutions of nonautonomous second-order ordinary differential equations asymptotically close to linear equations. (English) Zbl 1280.34053

Ukr. Math. J. 64, No. 10, 1531-1552 (2013); translation from Ukr. Mat. Zh. 64, No. 10, 1346-1364 (2012).
MSC:  34D05 26A12
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic representations of the solutions of essentially nonlinear nonautonomous second-order differential equations. (Russian, English) Zbl 1164.34427

Ukr. Mat. Zh. 60, No. 3, 310-331 (2008); translation in Ukr. Math. J. 60, No. 3, 357-383 (2008).
MSC:  34D05
PDF BibTeX XML Cite
Full Text: DOI

Conditions for oscillatory or nonoscillatory behaviour of solutions for a class of second-order semilinear differential equations. (Russian, English) Zbl 1150.34411

Ukr. Mat. Zh. 59, No. 4, 458-466 (2007); translation in Ukr. Math. J. 59, No. 4, 513-522 (2007).
MSC:  34C10
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic behaviour of unbounded solutions of essentially nonlinear second-order differential equations. I. (Russian, English) Zbl 1102.34034

Ukr. Mat. Zh. 57, No. 3, 338-355 (2005); translation in Ukr. Math. J. 57, No. 3, 406-426 (2005).
MSC:  34D05 34C11
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

all top 5

Year of Publication

Classification